# SDR COZA20181008124

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,609 hours, 17,308 cycles
- Engine: Cfmint CFM567B262
- Engine time: 29,169 hours, 16,995 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Missing
- Location: Engine
- Component: Unison Ring, Cfmint
- Component part number: 1318M22G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGED BUSHINGS WERE FOUND LOOSE OR MISSING FROM THE STAGE 2 UNISON RING ON THE NR 2 ENGINE.  THE STAGE 2 UNISON RING WAS REPAIRED BY REPLACING 18 EA FLANGED BUSHINGS.
